Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#324399] of John Harer

Papers Published

  1. Edelsbrunner, H; Harer, J, Persistent homology - a survey, Contemporary Mathematics, vol. 453 (2007), pp. 257-282, ISBN 978-0-8218-4239-3 [pdf]
    (last updated on 2017/11/17)

    Abstract:
    This paper surveys the current state of the art in computational topology. It is intended for computational geometers and combinatorialists.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320